Alert archive / Oklahoma / Wind Chill Advisories in 2011

Wind Chill Advisory 4, NWS Tulsa, OK

February 9, 201118 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this wind chill advisory at Feb 9, 2011, 1:39 PM CST for 18 counties in Oklahoma; 4 counties in Arkansas. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2011, 1:39 PM CST (19:39 UTC)
Expired
Feb 10, 2011, 11:00 AM CST
In force
21 hr
Issued by
NWS Tulsa, OK
All 22 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 27 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WWUS44 KTSA 091939
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
139 PM CST WED FEB 9 2011

ARZ001-002-010-011-OKZ069-100600-
/O.CAN.KTSA.WS.W.0005.000000T0000Z-110210T0000Z/
/O.NEW.KTSA.WC.Y.0004.110209T1939Z-110210T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-ADAIR-
139 PM CST WED FEB 9 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM CST THURSDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL 
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THURSDAY...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...ADAIR. IN ARKANSAS...WASHINGTON...MADISON...BENTON 
   AND CARROLL. 

 * THE WINTER STORM WARNING HAS BEEN CANCELLED. HOWEVER...LIGHT SNOW
   OR SNOW FLURRIES WILL CONTINUE TO FALL ACROSS THE AREA THROUGH 
   THE REMAINDER OF THE AFTERNOON WITH ONLY MINOR ACCUMULATIONS POSSIBLE. 

HAZARDOUS WEATHER...
 * WIND CHILL VALUES OF MINUS 5 TO MINUS 15 WILL BE POSSIBLE THIS 
   EVENING AND INTO THURSDAY MORNING. 

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

DEFINITION...
 * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND THE WIND 
   WILL COMBINE TO GENERATE LOW WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$

ARZ019-020-029-OKZ072-076-092045-
/O.CAN.KTSA.WS.W.0005.000000T0000Z-110210T0000Z/
CRAWFORD-FRANKLIN-SEBASTIAN-SEQUOYAH-LE FLORE-
139 PM CST WED FEB 9 2011

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE WINTER 
STORM WARNING...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...SEQUOYAH AND LE FLORE. IN ARKANSAS...CRAWFORD...
   SEBASTIAN AND FRANKLIN. 

 * THE WINTER STORM WARNING HAS BEEN CANCELLED. HOWEVER...LIGHT
   SNOW OR SNOW FLURRIES WILL CONTINUE TO BE POSSIBLE THROUGH 
   THE AFTERNOON WITH ONLY MINOR ADDITIONAL ACCUMULATIONS EXPECTED. 

&&

$$

OKZ054>068-070-071-073-100600-
/O.NEW.KTSA.WC.Y.0004.110209T1939Z-110210T1700Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-
PITTSBURG-
139 PM CST WED FEB 9 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL 
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THURSDAY...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...CHEROKEE...CREEK...OKFUSKEE...OKMULGEE... 
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG... 
   WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...MCINTOSH 
   AND MUSKOGEE. 

HAZARDOUS WEATHER...
 * WIND CHILL VALUES OF MINUS 5 TO MINUS 15 WILL BE POSSIBLE 
   THIS EVENING AND INTO THURSDAY MORNING. 

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

DEFINITION...
 * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND THE WIND 
   WILL COMBINE TO GENERATE LOW WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$
3 follow-up statements
749 
WWUS44 KTSA 100355
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
955 PM CST WED FEB 9 2011

ARZ001-002-010-011-OKZ054>071-073-101700-
/O.CON.KTSA.WC.Y.0004.000000T0000Z-110210T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG-
955 PM CST WED FEB 9 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THURSDAY...

A WIND CHILL ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... 
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG... 
   WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...MCINTOSH 
   AND MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND 
   CARROLL. 

HAZARDOUS WEATHER...
 * WIND CHILL VALUES OF MINUS 5 TO MINUS 15 WILL BE COMMON
   OVERNIGHT AND INTO THURSDAY MORNING.

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT 
   TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITIY.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$
487 
WWUS44 KTSA 100944
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
344 AM CST THU FEB 10 2011

ARZ001-002-010-011-OKZ054>071-073-101700-
/O.CON.KTSA.WC.Y.0004.000000T0000Z-110210T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG-
344 AM CST THU FEB 10 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

A WIND CHILL ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... 
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG... 
   WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...MCINTOSH 
   AND MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND 
   CARROLL. 

HAZARDOUS WEATHER...
 * DANGEROUSLY COLD TEMPERATURES AND WIND CHILL VALUES ARE
   OCCURRING THIS MORNING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
   ARKANSAS. 

 * WIND CHILL VALUES AS LOW AS 30 BELOW ZERO ARE POSSIBLE OVER
   NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING.

IMPACTS...
 * FROST BITE AND HYPOTHERMIA ARE LIKELY IF PRECAUTIONS ARE NOT 
   TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES 
   AND LIMIT OUTDOOR ACTIVITIY.

 * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
374 
WWUS44 KTSA 101704
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1104 AM CST THU FEB 10 2011

ARZ001-002-010-011-OKZ054>071-073-101815-
/O.EXP.KTSA.WC.Y.0004.000000T0000Z-110210T1700Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...MCALESTER
1104 AM CST THU FEB 10 2011

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

COLD CONDITIONS WILL REMAIN ACROSS MUCH OF NORTHEAST OKLAHOMA
AS TEMPERATURES SLOWLY CLIMB INTO THE MID TO UPPER 20S THIS
AFTERNOON.   

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 10:17 AM CST, 3 hours 22 minutes earlier.

Area forecast discussion, Feb 9, 10:17 AM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1017 AM CST WED FEB 9 2011

...UPDATE...

.DISCUSSION...
BAND OF MODERATE TO HEAVY SNOW CONTINUES TO DRIFT SOUTHEAST ACROSS
EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS...WITH LIGHT SNOW
LINGERING ALONG AND NORTH OF INTERSTATE 44. MAIN SNOW BAND SHOULD
BEGIN TO ERODE/SHIFT SOUTHEAST OF THE AREA BY MID AFTERNOON WITH
ACCUMULATING SNOW ENDING. DANGEROUS WIND CHILL INDICES WILL REMAIN
ACROSS NORTHEAST OKLAHOMA INTO TONIGHT WITH A FEW LOCATION FALLING
TO 10 BELOW ZERO. WILL SEND ANOTHER UPDATE EARLY THIS AFTERNOON
GIVEN LATEST TRENDS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL 6 PM WEDNESDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...WINTER STORM WARNING UNTIL 6 PM WEDNESDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
Hazardous weather outlook, Feb 9, 12:18 PM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CST WED FEB 9 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1215 AM CST WED FEB 9 2011

...MAJOR WINTER STORM STARTING TO EXIT THE REGION...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

	WIND CHILL.
	RISK...ELEVATED.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
AREAS OF LIGHT TO OCCASIONALLY MODERATE SNOW WILL BEGIN TO SHIFT
EAST OF FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS EARLY THIS
AFTERNOON. LINGERING FLURRIES WILL REMAIN POSSIBLE THROUGH MID
AFTERNOON BEFORE ENDING. AROUND AN INCH OF ADDITIONAL SNOW
ACCUMULATION WILL BE POSSIBLE OVER FAR SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS.  A LARGE SWATH OF ONE TO TWO FEET OF SNOW HAS
ALREADY OCCURRED OVER A LARGE PORTION OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. TRAVEL WILL REMAIN DANGEROUS ACROSS MOST
OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. IN ADDITION...
DANGEROUS WIND CHILLS BETWEEN ZERO AND 10 BELOW WILL BE COMMON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...DANGEROUS WIND CHILL POTENTIAL.
FRIDAY...DANGEROUS WIND CHILL POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
VERY COLD ARCTIC AIR WILL PLUNGE INTO THE AREA BEHIND TODAYS
SNOW STORM. ALTHOUGH THERE WILL BE LITTLE WIND THURSDAY MORNING...
ACTUAL TEMPERATURE VALUES WILL RANGE FROM AROUND 12 BELOW ZERO
NEAR THE KANSAS BORDER TO AROUND 10 ABOVE ZERO NEAR THE RED RIVER.
THE COLD WEATHER WILL LAST INTO FRIDAY BEFORE A RAPID WARM UP
TAKES PLACE OVER THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Feb 9, 10:37 AM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1037 AM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HEAVY SNOW       CLAREMORE               36.31N 95.62W
02/09/2011  E9.0 INCH        ROGERS             OK   CO-OP OBSERVER

0710 AM     HEAVY SNOW       WINSLOW                 35.80N 94.13W
02/09/2011  E7.0 INCH        WASHINGTON         AR   CO-OP OBSERVER

&&

SAA
Local storm report, Feb 9, 10:47 AM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1047 AM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     HEAVY SNOW       MUSE                    34.67N 94.76W
02/09/2011  E5.0 INCH        LE FLORE           OK   POST OFFICE

1030 AM     HEAVY SNOW       2 S FAYETTEVILLE        36.03N 94.16W
02/09/2011  E16.0 INCH       WASHINGTON         AR   TRAINED SPOTTER

            UNIV OF ARK CAMPUS

1035 AM     HEAVY SNOW       5 NW SPERRY             36.35N 96.05W
02/09/2011  E8.3 INCH        OSAGE              OK   NWS EMPLOYEE

&&

SAA
Local storm report, Feb 9, 11:07 AM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 AM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HEAVY SNOW       FAYETTEVILLE            36.06N 94.16W
02/09/2011  E18.0 INCH       WASHINGTON         AR   EMERGENCY MNGR

            SPOTTERS REPORTS RANGE FROM 16 TO 18 INCHES. MOTORISTS
            STRANDED ON I-540 FROM SOUTH FAYETTEVILLE TO WEST FORK.

1045 AM     HEAVY SNOW       BRASHEARS               35.81N 93.80W
02/09/2011  E14.0 INCH       MADISON            AR   AMATEUR RADIO

            MEASURED AT 2000 FEET MSL

&&

SAA
Local storm report, Feb 9, 11:32 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1132 AM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY SNOW       FAYETTEVILLE            36.06N 94.16W
02/09/2011  E18.0 INCH       WASHINGTON         AR   TRAINED SPOTTER

1110 AM     HEAVY SNOW       SPAVINAW                36.39N 95.05W
02/09/2011  E23.0 INCH       MAYES              OK   BROADCAST MEDIA

1110 AM     HEAVY SNOW       MUSKOGEE                35.75N 95.37W
02/09/2011  E6.0 INCH        MUSKOGEE           OK   EMERGENCY MNGR

1112 AM     HEAVY SNOW       MUSKOGEE                35.75N 95.37W
02/09/2011  M6.5 INCH        MUSKOGEE           OK   PUBLIC

1115 AM     HEAVY SNOW       WESTVILLE               35.99N 94.57W
02/09/2011  E14.0 INCH       ADAIR              OK   EMERGENCY MNGR

1120 AM     HEAVY SNOW       3 NE CHOUTEAU           36.22N 95.30W
02/09/2011  E0.0 INCH        MAYES              OK   EMERGENCY MNGR

            DAMAGE DUE TO HEAVY SNOW. ON 412B...OR ON HUNTS STREET.
            SOUTH SIDE OF INDUSTRIAL WAREHOUSE ROOF COLLAPSED.
            LOCATION APPROXIMATE FOR THE INDUSTRIAL PARK.

1123 AM     HEAVY SNOW       LOWELL                  36.26N 94.13W
02/09/2011  E20.0 INCH       BENTON             AR   FIRE DEPT/RESCUE

            ROADS IMPASSABLE.

&&

SAA
Local storm report, Feb 9, 12:02 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1202 PM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY SNOW       SALLISAW                35.46N 94.79W
02/09/2011  E6.0 INCH        SEQUOYAH           OK   EMERGENCY MNGR

            GENERALLY 5 TO 6 INCHES ACROSS COUNTY. A LITTLE MORE
            NORTH.

1145 AM     HEAVY SNOW       9 NE CLAREMORE          36.40N 95.50W
02/09/2011  M19.0 INCH       ROGERS             OK   PUBLIC

            ROADS IMPASSABLE.

1145 AM     HEAVY SNOW       OZARK                   35.49N 93.83W
02/09/2011  E6.0 INCH        FRANKLIN           AR   EMERGENCY MNGR

1145 AM     HEAVY SNOW       CASS                    35.69N 93.82W
02/09/2011  E8.0 INCH        FRANKLIN           AR   EMERGENCY MNGR

1145 AM     HEAVY SNOW       1 E TAHLEQUAH           35.92N 94.95W
02/09/2011  E8.0 INCH        CHEROKEE           OK   PUBLIC

1150 AM     HEAVY SNOW       3 SW BENTONVILLE        36.34N 94.25W
02/09/2011  E18.0 INCH       BENTON             AR   PUBLIC

            1 MILE SOUTHWEST OF WALMART HOME OFFICE.

1155 AM     HEAVY SNOW       FORT SMITH              35.39N 94.40W
02/09/2011  E5.0 INCH        SEBASTIAN          AR   NWS EMPLOYEE

            OFFICIAL FORT SMITH OBSERVATION OF SNOWFALL THROUGH NOON
            TODAY.

&&

SAA
Local storm report, Feb 9, 12:43 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1243 PM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY SNOW       BUSCH                   36.46N 93.83W
02/09/2011  E7.0 INCH        CARROLL            AR   TRAINED SPOTTER

1200 PM     HEAVY SNOW       4 W BROKEN ARROW        36.05N 95.86W
02/09/2011  M5.5 INCH        TULSA              OK   NWS EMPLOYEE

1200 PM     HEAVY SNOW       2 S FAYETTEVILLE        36.03N 94.16W
02/09/2011  E18.2 INCH       WASHINGTON         AR   TRAINED SPOTTER

            UNIVERSITY OF ARKANSAS

1219 PM     HEAVY SNOW       CENTERTON               36.36N 94.29W
02/09/2011  E13.0 INCH       BENTON             AR   PUBLIC

1231 PM     HEAVY SNOW       3 E OWASSO              36.27N 95.80W
02/09/2011  M14.0 INCH       ROGERS             OK   NWS EMPLOYEE

&&

SAA

Nearby

Wind Chill Advisories in Oklahoma, 2011Wind Chill Advisories in Arkansas, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.